# SDR VNAA2019082099903

- Difficulty date: August 20, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7873
- Aircraft time: 36,570 hours, 36,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FS 621.00 TO FS 625.00 ANGLE AT RBL 14 IS CRACKED.  LOCATED DRILLED AND INSTALLED NEW SERVICEABLE ANGLE IAW CRJ 200 SRM 51-40-11 AND 51-42-21.
